Acne Community
Accutane and Scarring
About This Community:

This patient support community is for discussions relating to acne and foods, scars, adult acne, blackheads, rosacea, and pimples.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Accutane and Scarring

Hello I am just starting my second month on Clarus. My derm put me on a 9 month course of accutane at 40 mgs a day. Does this seem a bit of an excessive course considering most courses are 5-6 months? Also my first month on accutane was great really had no issues was clearing me up good. But now beginning the second month I find it making my scarring more irritated and red. Lately my nose will get oily even on 40 mgs so i find myself tempted to double it when in the past month it totally cleared my nose up and oilyness was gone. My derm is away from the office for awhile so decided to put it on here and see if anyone else has had this? Thanks
Related Discussions
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Acne Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
23 hrs ago by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating Control: How to St...
Aug 28 by Roger Gould, M.D.Blank